# SDR DALA2025033102361

- Difficulty date: March 26, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 78,560 hours, 30,679 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 3L DOOR WON'T ARM. CORRECTIVE ACTION: PERFORMED GVI INSP PER B757 25-66. FOUND LANYARD OBSTRUCTING GIRTBAR. REPOSITIONED LANYARD. (7178760)
